# SDR DALA2018052503602

- Difficulty date: May 25, 2018
- Submitted: May 27, 2018
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 74,330 hours, 55,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK- EMERGENCY LIGHTS AT L1, R1, AND COCKPIT OVERHEAD DID NOT REMAIN ON. REPLACED EMERGENCY LIGHT BATTERIES IN FWD DROP DOWN PNL. OPS CHECKS GOOD AMM 33-53.
